A female asked:
Disclaimer

gag feeling four days after taking plan b. not stomach nausea and tends to go away while eating. what is this?

1 doctor answer
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Gag feeling: Plan B is out of your system very fast after taking it. This may not be related to Plan B. A gastroenterologist is the specialist you will see to have this evaluated.
Answered on Jul 7, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 37-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Possible gastric: ulcer or erosive gastritis. I advise immediate GI consultation.
1
1 thank
A 35-year-old female asked:
Dr. Ipe Kalathoor
17 years experience Internal Medicine
Racing heart: You need to be evaluated by a physician ASAP to evaluate your heart if you are feeling dizzy and having palpitations
1
1 thank
A 37-year-old female asked:
Dr. Dean Giannone
25 years experience Internal Medicine
Sudden GI symptoms.: This could be one of a few things. Could be the beginnings of a viral infection or food borne illness. Could be a gallbladder issue, like gallstones ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Layne Hermansen
Specializes in Family Medicine
Two answers : Try omeprazole OTC for possible gastritis or ulcers. If not improved see your doctor for physical exam and possible referral for a scope of your stoma ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month